# SDR AALA202201134830

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A300*
- Aircraft serial: 6998
- Aircraft time: 16,674 hours, 6,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 ENTRY DOOR EMERGENCY CYLINDER ACCUMULATOR BELOW LIMITS. SERVICED L1 ENTRY DOOR EMERGENCY CYLINDER ACCUMULATOR PER AMM 52-22-00.
